I have been on lexapro for 21day now and it seems to have worked with anxiety however my tiredness has increased 10fold I can sleep all day and that has increased not decreased will this continue of slow down. I am taking also valiun10ml. I tamazapam and 1/2a serapax tablet a day. I have metastatic bone cancer from lung cancer. I am Using a 100ml patch of dorogesic for pain but since starting these lexapro the tiredness has gotten worse. Do I tsty on them or is it somthing else that could be causing it?
18 Sep 2012
Hi Lizardman. First off, I just want to say I'm sorry you are feeling so tired all the time. I am begining to think that it is not the Lexapro that is making you so tired.This side effect,if one has it, should have worn off for you by now. I think that your tiredness is likely from the chemo,the pain patch,the valium, the temazepam,and the serapex,are all medications that work on the central nervous system,and while some of us can take them with NO tiredness at all, some of us can't take all of that without feeling tired to the bone. Not to mention the fact that your body is very busy right now,working and fighting against the cancers.Just as an example of how people process these meds differently,I was on a whopping dose of 16 milligrams of Xanax a day for over 8 years(now down to 8). My husband was going through some anxiety,his father also had lung cancer that mestastizised to the bones and then the brain.
I gave my husband 1/2 of a milligram of my Xanax and it put him down for a solid 12 hours of sleep.I was taking enough to put down a horse,with no feelings of tiredness.Still quite able to go to work,do my job and excel.
As far as the question of stopping the Lexapro,ask yourself this. Are you feeling less depressed now than before you started taking it?If the answer is yes, then keep on taking it.And if you are feeling the same depression,or worse then ask your Dr. to take you off of it and try a different antidepressant.But, I will add, that you are only 3 weeks into your treatment with Lexapro,and for some people it can take up to 8 weeks for the full benefit to kick in.I have a feeling though,that the tiredness is not linked to the Lexapro,and just happened to coincide with side effects from the cancers themselves,and all the other meds.I hope your wife is doing okay as well.I know it has to be so very difficult for the both of you right now.I'm glad you posted,as I was wondering about you and how you were doing.Well, it's almost midnight here so I'm off to the couch.Going to watch a little mindless TV and relax,get myself into sleep mode. Night lizardman.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
if i sleep, a doze, a nap and for sure nite sleep i will awaken to a rising anxiety that is near unbearable. if i have a nap or a doze the rest of ...
3 answers • 13 Dec 2010
I have been on Lexapro for just over a year and it has helped me tremendously with anxiety. In the beginning, I slep great and had lots of energy to ...
4 answers • 7 Sep 2011
Lexapro - I have been on 10mg for 2 months and I can't function. I sleep for 12 hours and I am sick?
... 24/7 O also take oxycotin ir and oxycodone for neck and head pain..The constipation has bruised my ribs. Nothing helps. Please help here or ...
5 answers • 16 Jan 2013
I been on klonopin 2mg,elavi 10mg and ambien 12,5 but take me 2 hrs to fall slleep. Im been on it for almost 5 yrs I need yourcomments . Alcon
1 answer • 23 Mar 2013
I started cipralex (Lexapro) 6 weeks ago (1st week at 5mg and then went to my regular dose of 10mg). I generally feel better especially at night but ...
3 answers • 19 Jul 2013